# SDR SWAA2020082409925

- Difficulty date: July 28, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT AT FUSELAGE SKIN SECTION 43; STA 383; STR 17L.  REMOVED DAMAGE ON FUSELAGE SKIN BS 383 STR 17 L/H REPAIRED PER ATS ER 20-03030 REV IR AND EA 20-153-01449 REV IR.
